# SDR UPS96421719

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Severed
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FUSELAGE FRAME BS 1660 IS 75 PERCENT SEVERED BETWEEN STR 13 AND 14 LT.  REPLACED FRAME AT BS 1660 LT FROM STR 13 TO STR 17 ACCORDING SRM 51-30-02 AND SIM 65B01777-401.
